# SDR A6WA201040755

- Difficulty date: October 4, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,501 hours, 17,250 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Binding
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A UNABLE TO OPEN SERVICE DOOR FROM INSIDE OR OUTSIDE.  INSPECTED AND CLEANED SERVICE DOOR HANDLE.  DOOR OPERATES NORMALLY FROM INSIDE OR OUT.
